# SDR ASAA2015072012516

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,072 hours, 7,974 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED SATCOM LOCKOUT DURING POWER TRANSFER.  ACFT GROUNDED.  RESOLVED IAW QRH PROCEDURE.
